# SDR CA960320518

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767275
- System (JASC): 2540 · Lavatories
- Part: Drain Frozen
- Condition: Frozen
- Location: Lavatory
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K, O

## Discrepancy

(CAN)FORARD LAVATORY AND GALLEY DRAINS OVERFLOWED DUE WATER DRAIN HEATER INOPERATIVE. FLOWED INTO ELECTRICAL COMPARTMENT RESULTING IN LOSS OF #1 & #2 EICAS ON LANDING. COMPUTERS REPLACED. DRAINS CLEARED.
